Alert archive / North Carolina / Beach Hazards Statements in 2013
Beach Hazards Statement 3, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at May 1, 2013, 4:18 PM EDT. It took effect at May 1, 2013, 8:00 PM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2013, 4:18 PM EDT (20:18 UTC)
- In effect from
- May 1, 2013, 8:00 PM EDT
- Expired
- May 2, 2013, 4:22 PM EDT
- In force
- 20 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
419 WHUS42 KMHX 012018 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 418 PM EDT WED MAY 1 2013 ...HIGH THREAT OF RIP CURRENTS NORTH OF CAPE HATTERAS THROUGH THURSDAY EVENING... .NORTHEASTERLY SWELLS WITH BREAKING WAVES OF 3 TO 5 FEET EVERY 11 SECONDS COMBINED WITH STRONG NORTHEASTERLY WIND WILL RESULT IN AN ELEVATED RISK OF RIP CURRENTS NORTH OF CAPE HATTERAS THROUGH THURSDAY EVENING. NCZ103-021000- /O.CAN.KMHX.BH.S.0002.000000T0000Z-130502T0000Z/ /O.NEW.KMHX.BH.S.0003.130502T0600Z-130503T0000Z/ OUTER BANKS DARE- 418 PM EDT WED MAY 1 2013 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 2 AM EDT THURSDAY THROUGH THURSDAY EVENING FOR BEACHES NORTH OF CAPE HATTERAS... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM 2 AM EDT THURSDAY THROUGH THURSDAY EVENING. * HAZARDS...HIGH THREAT OF RIP CURRENTS NORTH OF CAPE HATTERAS THROUGH THURSDAY EVENING. * LOCATION...NORTH OF CAPE HATTERAS. * TIMING AND TIDES...RIP CURRENTS ARE MOST PREVALENT A FEW HOURS EITHER SIDE OF LOW TIDE...WHICH WILL OCCUR 8 AM THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$
3 follow-up statements
778 WHUS42 KMHX 012027 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 427 PM EDT WED MAY 1 2013 ...HIGH THREAT OF RIP CURRENTS NORTH OF CAPE HATTERAS THROUGH THURSDAY EVENING... .NORTHEASTERLY SWELLS WITH BREAKING WAVES OF 3 TO 5 FEET EVERY 11 SECONDS COMBINED WITH STRONG NORTHEASTERLY WIND WILL RESULT IN AN ELEVATED RISK OF RIP CURRENTS NORTH OF CAPE HATTERAS THROUGH THURSDAY EVENING. NCZ103-021000- /O.EXT.KMHX.BH.S.0003.130502T0000Z-130503T0000Z/ OUTER BANKS DARE- 427 PM EDT WED MAY 1 2013 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THURSDAY EVENING FOR BEACHES NORTH OF CAPE HATTERAS... * HAZARDS...HIGH THREAT OF RIP CURRENTS NORTH OF CAPE HATTERAS THROUGH THURSDAY EVENING. * LOCATION...NORTH OF CAPE HATTERAS. * TIMING AND TIDES...RIP CURRENTS ARE MOST PREVALENT A FEW HOURS EITHER SIDE OF LOW TIDE...WHICH WILL OCCUR 8 AM THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$
615 WHUS42 KMHX 020913 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 513 AM EDT THU MAY 2 2013 ...HIGH THREAT OF RIP CURRENTS NORTH OF CAPE HATTERAS THROUGH THIS EVENING... .NORTHEASTERLY SWELLS WITH BREAKING WAVES OF 3 TO 5 FEET EVERY 11 SECONDS COMBINED WITH STRONG NORTHEASTERLY WIND WILL RESULT IN AN ELEVATED RISK OF RIP CURRENTS NORTH OF CAPE HATTERAS THROUGH THIS EVENING. NCZ103-022200- /O.CON.KMHX.BH.S.0003.000000T0000Z-130503T0000Z/ OUTER BANKS DARE- 513 AM EDT THU MAY 2 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HAZARDS...HIGH THREAT OF RIP CURRENTS. * LOCATION...NORTH OF CAPE HATTERAS. * TIMING AND TIDES...RIP CURRENTS ARE MOST PREVALENT A FEW HOURS EITHER SIDE OF LOW TIDE...WHICH WILL OCCUR AROUND 8 AND 8 PM TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$
587 WHUS42 KMHX 022022 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 422 PM EDT THU MAY 2 2013 ...HIGH THREAT OF RIP CURRENTS NORTH OF CAPE HATTERAS THROUGH FRIDAY EVENING... .NORTHEASTERLY SWELLS WITH BREAKING WAVES OF 4 TO 7 FEET EVERY 9 SECONDS COMBINED WITH STRONG NORTHEASTERLY WIND WILL RESULT IN AN ELEVATED RISK OF RIP CURRENTS NORTH OF CAPE HATTERAS THROUGH FRIDAY EVENING. NCZ103-031015- /O.CAN.KMHX.BH.S.0003.000000T0000Z-130503T0000Z/ /O.NEW.KMHX.BH.S.0004.130503T0000Z-130504T0000Z/ OUTER BANKS DARE- 422 PM EDT THU MAY 2 2013 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING FOR BEACHES NORTH OF CAPE HATTERAS... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING. * HAZARDS...HIGH THREAT OF RIP CURRENTS. * LOCATION...NORTH OF CAPE HATTERAS. * TIMING AND TIDES...RIP CURRENTS ARE MOST PREVALENT A FEW HOURS EITHER SIDE OF LOW TIDE...WHICH WILL OCCUR AROUND 9 AM FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at May 1, 1:57 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 1, 1:57 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
157 PM EDT WED MAY 1 2013
.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE WILL LINGER ACROSS EASTERN NC AND
THE COASTAL WATERS BEFORE MOVING SOUTHEAST AND DISSIPATING
TONIGHT. HIGH PRESSURE WILL BUILD ACROSS THE WATERS FROM THE NORTH
BY LATE WEEK AND LINGER THROUGH THE WEEKEND.
&&
.NEAR TERM /THIS AFTERNOON/...
AS OF 1 PM WED...SHOWERS ARE ADVECTING INLAND ALONG COASTAL AREAS
FROM THE ATLANTIC EARLY THIS AFTERNOON. TREND WILL CONTINUE AND
SHOWERS WILL CONTINUE MARCHING WEST...AND SCATTERED POPS LOOK GOOD
FOR THE REST OF THE AFTERNOON. STEEP LOW LEVEL LAPSE RATES IN
MODEL SOUNDINGS EXIST AND ANY SUNSHINE THAT BREAKS OUT COULD LEAD
TO SOME HEAVIER DOWNPOURS. GENERALLY ONLY EXPECTING SEVERAL
HUNDREDTHS OF AN INCH ON AVERAGE. WEAK RIDGING NOSING SW FROM THE
MID- ATLANTIC STATES WILL COMBINE WITH THE LOW OFF THE COAST TO
PRODUCE A MODERATE NE GRADIENT IN WINDS...HOWEVER SPEEDS WILL
RANGE 10-15 MPH WITH SOME GUSTS NEAR 20 MPH INLAND TO 25 MPH ALONG
THE COAST. MAX TEMPS WILL RANGE FROM THE LOWER 70S ACROSS SW ZONES
TO 60S ELSEWHERE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
AS OF 310 AM WED...WEAK TROUGH WILL PUSH SW AWAY FROM THE REGION
OVERNIGHT AND DISSIPATE...WITH SURFACE RIDGE NOSING SW INTO
EASTERN NC. NE FLOW AND WEAK CAA WILL PERSIST OVERNIGHT...WITH
FORECAST SOUNDINGS AGAIN INDICATING LOW STRATUS FORMATION/PERSISTENCE
AFTER MIDNIGHT AND LASTING THROUGH THE MID MORNING HOURS ON THURS.
HELD ON TO SLIGHT CHANCE POPS TONIGHT. LOWS WILL BE SIMILAR TO
TUES NIGHT...WITH LOWS IN THE MID TO UPPER 50S INLAND TO UPPER
50S/LOWER 60S ALONG THE COAST/OBX.
&&
.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
AS OF 300 AM WEDNESDAY...NO MAJOR CHANGES TO POPS/WX DURING PERIOD
BUT DID LOWER TEMPS SEVERAL DEGS THU NIGHT THROUGH SUNDAY...WITH
WPC AND ECMWF MOS TRENDING COOLER..ESPECIALLY WITH MIN TEMPS.
MODELS REMAIN IN GOOD AGREEMENT WITH BLOCKING PATTERN DEVELOPING AND
PERSISTING THROUGH WEEKEND...BUT GFS AND ECMWF DIVERGE AFTER SUNDAY
WITH GFS SOMEWHAT OF AN OUTLIER WITH UPR LOW MOVING INTO RIDGE. WPC
SOLUTION WITH LEAN TO ECMWF PREFERRED WITH UPR LEVEL ENERGY
REMAINING BLOCKED TO NW AND S OF UPR RIDGE.
WEAK DISTURBANCE MOVING THROUGH FROM N WILL PRODUCE LINGERING SLGT
CHC POPS FOR EARLY THU...THEN DRY AND COOL REGIME WILL PREVAIL
THROUGH SUNDAY WITH STRONG SFC RIDGE EXTENDING OVER AREA FROM N-NE.
PCPN THREAT WILL REMAIN OFFSHORE UNTIL GRADUAL AIR MASS MODIFICATION
EARLY NEXT WEEK AND KEPT PREVIOUS FCST OF SLGT CHC POPS MON-TUE.
COOLEST TEMPS EXPECTED FRI NIGHT THROUGH SAT NIGHT WITH SOME UPR 40S
LIKELY INLAND BOTH NIGHTS AND SAT HIGH TEMPS HELD TO AROUND 70
INLAND WITH LOWER 60S OUTER BANKS. TEMPS WILL MODERATE TO NEAR
NORMAL FOR MON AND TUE.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM /THROUGH 12Z THURSDAY/...
AS OF 2 PM WED...MVFR CONDITIONS WILL DOMINATE THE TAF SITES
THROUGH THIS EVENING WITH VCSH FOR EWN AND OAJ. MODELS ARE
INDICATING IFR CONDITIONS TO DEVELOP ACROSS ALL TAF SITES...BRING
STRATUS CLOUDS TO AROUND 700 FT. NOT CONFIDENT AT THIS TIME TO
BRING CONDITIONS DOWN TO LIFR AS SOME STATISTICAL MODEL WERE
HINTING AT IT. BY THURS MORNING... CEILING WILL IMPROVE TO MVFR CONDITIONS.
NE WIND FLOW WILL CONTINUE AS THERE IS A WEAK INVERTED TROUGH OFF
THE COAST AND HIGH PRESSURE NOSING SOUTH FROM THE MID- ATLANTIC
STATES. CHANCES ARE LOW FOR FOG FORMATION AS PRESSURE GRADIENT
WILL TIGHTEN OVERNIGHT INTO TOMORROW.
LONG TERM/06Z THURSDAY THROUGH SUNDAY/... AS OF 300 AM
WEDNESDAY...IFR STRATUS EXPECTED TO DEVELOP AGAIN TONIGHT WITH
PERSISTENT MOIST NE FLOW. CONDITIONS IMPROVING TO VFR DURING THE
DAY THU. MAINLY VFR CONDITIONS REST OF PERIOD BUT LATE NIGHT/EARLY
MORNING STRATUS FOG WILL REMAIN PSBL WITH LIGHT NE FLOW.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 1 PM WED...LATEST SURFACE AND BUOY DATA INDICATE NE FLOW
10 TO 15 KT WITH GUSTS UP TO 20 KT WITH SEAS 6-8 FT NORTH OF
DIAMOND SHOALS TO 3-5 FT SOUTH. AN UNDERLYING SWELL OF 2-2.5 FT
AROUND 12-13 SECONDS WILL PERSIST TODAY AND TONIGHT. WINDS WILL
INCREASE EARLY THIS MORNING AS THE PRESSURE GRADIENT TIGHTENS
BETWEEN THE WEAK INVERTED TROUGH OFF THE COAST AND HIGH PRESSURE
RIDGING SOUTH OVER THE WATERS. NE WINDS WILL INCREASE 15-20 KT
TODAY AS THE LOW MOVES INLAND WELL TO THE SW OF THE WATERS AND
DISSIPATES. SEAS WILL RESPOND...ESPECIALLY FOR THE NORTHERN
WATERS...WITH SCA HEADLINES PERSISTING NORTH OF OCRACOKE AND NEW
SCAS FOR THE SOUTHERN WATERS. NO CHANGE TO CURRENT HEADLINES WITH
SCAS BEGINNING SOUTH OF OCRACOKE BY 00Z TONIGHT. LOCAL SWAN/NWPS
DOING A BETTER JOB WITH ENHANCED SEAS FOR THE NORTHERN WATERS
TODAY AND TONIGHT...THUS ONLY MINOR TWEAKS NEEDED FOR THE SEAS
FORECAST.
LONG TERM /THURSDAY THROUGH SUNDAY/...
AS OF 300 AM WEDNESDAY...LITTLE CHANGE TO PREVIOUS FCST WITH
CONTINUED MODEL AGREEMENT OF PERSISTENT NE FLOW THROUGH PERIOD WITH
HIGH PRES EXTENDING OVER AREA FROM N-NE. STRONGEST WINDS DURING
PERIOD ARE EXPECTED TO BE 20-25 KTS WITH SECONDARY CAA SURGE FRIDAY
AND FRIDAY NIGHT...WITH SPEEDS GENERALLY NOT DIMINISHING BELOW 15 KT
UNTIL SUNDAY. GIVEN THE LONG-FETCH NORTHEAST SWELL ENERGY THAT WILL
PERSIST THROUGH AT LEAST SATURDAY...EXPECT SEAS OF AT LEAST 6 OR 7
FEET TO CONTINUE AND A SMALL CRAFT ADVISORY WILL BE LIKELY ON ALL OF
THE COASTAL WATERS THROUGH THE EXTENDED PERIOD.
THE PERSISTENT SWELL ENERGY WILL ALSO LEAD TO AN ELEVATED RISK OF
RIP CURRENTS THROUGH AT LEAST SATURDAY. HIGH RISK FOR TODAY N OF
CAPE HATTERAS WITH MODERATE RISK S TO CAPE LOOKOUT.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...BEACH HAZARDS STATEMENT UNTIL 8 PM EDT THIS EVENING FOR NCZ103.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR AMZ150-152-
154.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 2 PM EDT
SATURDAY FOR AMZ156-158.
&&
SYNOPSIS...DAG
NEAR TERM...DAG/TL
SHORT TERM...DAG
LONG TERM...JBM
AVIATION...JBM/BM
MARINE...JBM/DAGHazardous weather outlook, May 1, 4:23 AM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 423 AM EDT WED MAY 1 2013 NCZ029-044>047-079>081-090>094-098-020830- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- 423 AM EDT WED MAY 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-104-020830- CARTERET-OUTER BANKS HYDE- 423 AM EDT WED MAY 1 2013 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING NORTH OF CAPE LOOKOUT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-020830- OUTER BANKS DARE- 423 AM EDT WED MAY 1 2013 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING NORTH OF CAPE HATTERAS... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING SOUTH OF CAPE HATTERAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Beach Hazards Statements in North Carolina, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.